# SDR FDEA201705041354

- Difficulty date: May 4, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 28,151 hours, 15,298 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A53279737000
- Condition: Delaminated
- Location: Frame 63
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 161AF HAS DELAMINATION ON BOTTOM SIDE.   FABRICATED A NEW FLOOR PANEL IAW DWG SRZ 25-0005, REV M. MAJOR REPAIR
